# SDR AALA20030731

- Difficulty date: July 9, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Out Of Position
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT 1306 - EN ROUTE LAS-STL, AFTER TAKEOFF, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT CAME ON.  DECLARED EMERGENCY AND RETURNED TO LAS WITHOUT FURTHER INCIDENT.  REINSTALLED DISLOCATED BOOT AND CLAMP IN BETWEEN AIR CYCLE MACHINE AND HEAT EXCHANGER ON LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
